MathSciNet Relay Station
MathSciNet bibliographic data
MR58956 (15,456b) 92.0X
Rapoport, Anatol Spread of information through a population with socio-structural bias. II. Various models with partial transitivity. Bull. Math. Biophys. 15, (1953). 535–546.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement